# SDR ABXA9500519

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Seal
- Part number: 5912880505
- Condition: Defective
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, DISCOVERED THAT THE CAPTAIN'S CLEAR VIEW WINDOW WOULD NOT OPEN.  REMOVED EXCESS FILLER FROM THE SEAL SURFACE OF WINDOW FRAME.  RESURFACED SEAL AND ADJUSTED THE UPPER LATCH IAW DC-8 MM CHAPTER 56.
